CSpace
Generalized Landau-Lifshitz systems and harmonic maps
Guo, BL; Wang, YD
1996-12-01
Source PublicationSCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY
ISSN1006-9283
Volume39Issue:12Pages:1242-1257
AbstractThe existence of global weak (smooth) solutions to the generalized Landau-Lifshitz systems of the ferromagnetic spin chain type from a Riemann surface onto a unit sphere S(n-1)subset of R(n) is established and some relation between harmonic maps and the solutions of the generalized Landau-Lifshitz system is found.
Keywordgeneralized Landau-Lifshitz systems Riemannian manifold -> S-n-1 harmonic maps
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1996WA89400002
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28842
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Guo, BL,Wang, YD. Generalized Landau-Lifshitz systems and harmonic maps[J]. SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,1996,39(12):1242-1257.
APA Guo, BL,&Wang, YD.(1996).Generalized Landau-Lifshitz systems and harmonic maps.SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,39(12),1242-1257.
MLA Guo, BL,et al."Generalized Landau-Lifshitz systems and harmonic maps".SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY 39.12(1996):1242-1257.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Guo, BL]'s Articles
[Wang, YD]'s Articles
Baidu academic
Similar articles in Baidu academic
[Guo, BL]'s Articles
[Wang, YD]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Guo, BL]'s Articles
[Wang, YD]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.